# SDR ASAA2014052207899

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,165 hours, 8,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED TWICE DURING CLIMB.  THE RAM DOOR FULL OPEN LIGHT, LEFT, STAYED ILLUMINATED UNTIL APPROXIMATELY FL 300 IN CLIMB.  LEVEL AT FL 320,  RESET AGAIN AND PACK OPERATED FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.
